Dr. Sharon Moore

Dr. Sharon Moore
Graduate Online Program Manager
Office
Website
High Res Photo
CV

Graduate Online Program Manager, Department of Computer Science

Education

  • PhD, Applied Mathematics, North Carolina State University (2011)
  • MS, Applied Mathematics, North Carolina State University (2008)
  • BS, Mathematics (minor in Computer Science) Baylor University (2006)

Research Interests

  • Hybrid Symbolic-Numeric Computation
  • Mathematical Modeling
  • Data Science

Experience

  • Research Scientist, Baylor University Computer Science Department (May 2016-Feb 2020)
  • Assistant Professor, University of Mary Hardin-Baylor Mathematics and Physics Department (Aug 2013-May 2016)
  • Assistant Professor, Wofford College Mathematics Department (Sept 2011-Aug 2013)

Selected Publications

  • S. Moore, E. Baker, K. Grant, S. Gonzales, E. Zollinger, and A. Radunskaya. Time for a Drink? A Mathematical Model of Non-Human Primate Alcohol Consumption. Frontiers in Applied Mathematics and Statistics. 2019 Feb 22. Vol. 5. https://doi.org/10.3389/fams.2019.00006.
     
  • P. Rivas, S. Moore, U. Iwaniec, R. Turner, K. Grant, and E. Baker. Optimizing Support Vector Machine Analysis in Low Density Biological Data Sets. IEEE, 2018 International Conference on Computational Science and Computational Intelligence (CSCI). Pre-print: https://www.rivas.ai/pdfs/rivas2018optimizing.pdf DOI 10.1109/CSCI.2018.00262.
     
  • E. Baker, N. Walter, A. Salo, P. Rivas, S. Moore, S. Gonzales, K. Grant. Identifying Future Drinkers: Behavioral Analysis of Monkeys Initiating Drinking to Intoxication is Predictive of Future Drinking Classification. Alcohol Clin Exp Res. 2017 Mar;41(3):626-636. doi: 10.1111/acer.13327. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5347908/
     
  • E. Kose, S. Moore, C. Ofodile, A. Radunskaya, E. Swanson, E. Zollinger, Immuno-kinetics of immunotherapy: dosing with DCs. Letters in Biomathematics. Vol. 4. 2017. https://doi.org/10.1080/23737867.2017.1289129.
     
  • S. Hutton, Exact Sums-of-Squares Certificates in Numeric Algebraic Geometry, Aug. 2011.
     
  • S. Hutton, E. L. Kaltofen, and Lihong Zhi, Computing the radius of positive semidefiniteness of a multivariate real polynomial via a dual of Seidenberg’s method, Proc. 2010 Internat. Symp. Symbolic Algebraic Comput. ISSAC 201., pages 227-234. URL: https://users.cs.duke.edu/~elk27/bibliography/10/HKZ10.pdf

 

School of Engineering
& Computer Science
One Bear Place #97356
Waco, TX 76798-7356
Computer Science
One Bear Place #97141
Waco, TX 76798-7141